# SDR 99ZZZX1714

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98VG
- Make and model: Bell 407
- Aircraft serial: 53171
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 406040320101
- Condition: Damaged
- Location: Cooler Blower
- Part time: 256 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLER BLOWER SHAFT DAMAGED.  REPLACED WITH NEW SHAFT FROM BELL HELICOPTER.
